| Model Number |
Y100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Erosion (1750); Bronchitis (1752); Chest Pain (1776); Fatigue (1849); Micturition Urgency (1871); Headache (1880); Failure of Implant (1924); Incontinence (1928); Pain (1994); Urinary Retention (2119); Abnormal Vaginal Discharge (2123); Hernia (2240); Urinary Frequency / Polyuria (2275); Anxiety (2328); Distress (2329); Discomfort (2330); Injury (2348); Sore Throat (2396); Prolapse (2475); Dysuria (2684); Foreign Body In Patient (2687); Dyspareunia (4505)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿complications associated with the proper implantation of the alyte® y-mesh graft may include, but are not limited to those typically associated with surgically implantable materials including: postoperative hematoma, seroma, abscess or fistula formation, or scarring which may occur following the implant procedure.Urinary retention, bladder outlet obstruction and other voiding and defecatory dysfunctions.These conditions may be associated with over-correction/too much tension placed on the implant.Perforations or lacerations of vessels, nerves, bladder, bowel, urethra, rectum, or any viscera, which may occur during the implantation procedure.Irritation at the operative wound site which may elicit a foreign body response that leads to wound dehiscence, inflammation and/or infection.Extrusion through vaginal epithelium or erosion into surrounding viscera and/or mucosa.Inflammation, sensitization, pain, dyspareunia, scarification, contraction, device migration and failure of the procedure resulting in recurrence of vaginal wall prolapse.Urinary incontinence (stress and urge)." (b)(4).
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Additional information has been requested, but not yet received.Per additional information received on 13oct2020, patient had infection and was still suffering with urinary retention, psychiatric injury, discomfort, distress, right hip pain, groin pain, vaginal pain, pelvic pain, shooting pains, aching, difficulty in voiding bowels, foreign body sensation, prickling sensation, grade 2 cystocele, fecal incontinence, rectocele, sharp pain within the vagina radiating into the pelvis, urge incontinence, micturition urgency, constipation, recurrent vaginal prolapse, vagina was descending to about 3 cm above the vaginal introitus, vaginal bulge, concomitant cystocele on anterior wall of the vagina and recto enterocele on posterior vaginal wall, mesh erosion, vaginal discharge, avoided sexual activity, exposed mesh anteriorly, posteriorly, or at the apex, vaginal scarring, twisted mesh, pain radiating into right iliac fossa, right groin, and leg as well, stress incontinence, mucosal lesion, hiatus hernia, small bowel adhesions, significant recto enterocele, coccygeal pain, and generalized fatigue, dyspareunia, and lately raynaud's syndrome, prickling sensation, mesh implant failure, and additionally required surgical and non-surgical interventions.
Event or Problem Description
Per additional information received on (b)(6) 2021, the patient has experienced mesh erosion, chronic pelvic pain, dyspareunia, difficulty in defecation, lower urinary tract symptoms, recurrence of the prolapse, lower abdominal, groin, and thigh pain, vaginal pain, urge incontinence, recurrent cystocele, vaginal wall prolapse, cystocele, hernia, small bowel adhesions, osteoarthritis right hip, buttock pain, bladder prolapse, sensation of foreign body, prickling sensation, problem in voiding, bowel opening, vaginal discomfort, vaginal atrophy, and required additional surgical and non-surgical interventions.
Additional Manufacturer Narrative
1685="l" 2564="nl" correction: d4.
Event or Problem Description
Per additional information received on 29sep2021, the patient experienced bowel adhesions, tightness of the straight leg raise and prone knee bend, headaches, sore throat and mouth, stiffness in lower back and buttocks, difficulty in walking to reach up hill, pinched feeling around mouth, chest pain, anxiety, extreme tiredness, brain fog, eye pain, difficulty in breathing, feeling of heart problems, muscles twitching in back and required additional surgical and non-surgical interventions.
Additional Manufacturer Narrative
1880, 2396, 1776, 2328="nl".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.